# SDR IPXA2024110482993

- Difficulty date: October 31, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 27,111 hours, 16,617 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST YELLOW HYD QUANTITY. ECAM YELLOW SYS LO PR. YELLOW LO PR LIGHT ON OVERHEAD FOLLOWED QRH/ECAM PROC DIVERTED BACK TO SDF. REPLACED THE YELLOW SYSTEM AILERON PRESSURE LINE REF AMM 20-23-11 AND EO A300-2910-60058-C. LEAKS CHECKS GOOD
